# SDR ASAA2015020210561

- Difficulty date: February 2, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,367 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR SILL SUPPORT ANGLE HAS LIGHT CORROSION IN SEVERAL AREAS. ACFT GROUNDED.  REMOVED CORROSION AT FWD GALLEY SERVICE DOOR SILL SUPPORT ANGLE FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-10-15. REMOVED DOT X327, ORIGINAL MATERIAL .090, REMOVED .003 REMAINING MATERIAL .087.
